# SDR R61A2019060512581

- Difficulty date: May 12, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 30,688 hours, 19,918 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17469294
- Condition: Inoperative
- Location: Cockpit
- Part time: 30,688 hours, 19,918 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK THE PILOT (CAPT) OXYGEN MASK DID NOT BREATHE OUT. MASK ASSY WAS REPLACED IAW AMM 35-10-10-10-400-801A. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
